# SDR ORJA97181

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND TEARING AT NR 2 FLOORBOARD IN MID CARGO COMPARTMENT.  REMOVED AND FABRICATED FLOORBOARD IAW DC-9 SRM 51-10-2.  MATERIAL ID S007A PO NR L73534.  (M)
